I started ortho try cyclen Lo this month and am on my third seek. It's made me really nauseous even though I am taking it with food. I also failed the morning after my first pill and have been dizzy the last week. I have decided to stop taking the pill and not continue with the second cycle. What will happen if I stop the pill before the first cycle is over? Will I get my period twice? One from the pill ending and then one during my regular scheduled ovulation from before the pill? I'm hoping that I just get it once and the pill hormones sort of over ride the second 'regular' period. I'm not sure if I should just stop now (Tuesday) of finish off the remaining pill which end Saturday. Any help would be great!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen Lo - I have been on ortho tri cyclen lo for 2 years and have had all kinds of side?
Posted 17 Sep 2009 • 1 answer
I've been taking Ortho Tri-cyclen lo for about to 2 years now and just switched to Ortho tri-cyclen?
Posted 18 Jan 2013 • 2 answers
Posted 8 May 2015 • 1 answer
Posted 28 Sep 2015 • 1 answer
Posted 13 Mar 2016 • 0 answers